Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 4, Pages 543–557 (Mi mz4362)  

This article is cited in 1 scientific paper (total in 1 paper)

Complexity of approximate realization of functions, satisfying the Lipschitz condition, by schemes in continuous bases

S. B. Gashkov


Full text: PDF file (1018 kB)

English version:
Mathematical Notes, 1988, 43:4, 312–320

Bibliographic databases:

UDC: 519.7
Received: 16.11.1983
Revised: 05.11.1985

Citation: S. B. Gashkov, “Complexity of approximate realization of functions, satisfying the Lipschitz condition, by schemes in continuous bases”, Mat. Zametki, 43:4 (1988), 543–557; Math. Notes, 43:4 (1988), 312–320

Citation in format AMSBIB
\Bibitem{Gas88}
\by S.~B.~Gashkov
\paper Complexity of approximate realization of functions, satisfying the Lipschitz condition, by schemes in continuous bases
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 4
\pages 543--557
\mathnet{http://mi.mathnet.ru/mz4362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940852}
\zmath{https://zbmath.org/?q=an:0708.41031}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 4
\pages 312--320
\crossref{https://doi.org/10.1007/BF01139138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R334000025}


Linking options:
  • http://mi.mathnet.ru/eng/mz4362
  • http://mi.mathnet.ru/eng/mz/v43/i4/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. V. Vegner, S. B. Gashkov, “Complexity of Approximate Realizations of Lipschitz Functions by Schemes in Continuous Bases”, Math. Notes, 92:1 (2012), 23–38  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021